# SDR SWAA2022011247312

- Difficulty date: November 24, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 727 TO 847 LBL 21, S25L SIDEPLATE SUPPORT ZEE CORROUDED.  REMOVED CORROSION IAW SRM 51-10-02-0G-0.  REMOVED CORROSION ON LT Z-CHANNEL BS 727-847 LBL 21 IAW SRM 51-10-02-0G-0.  REMOVED THREE NUTPLATES AND ONE FASTENER TO REMOVE CORROSION ON LT Z-CHANNEL IAW SRM 51-40-02-0G-0.
